Goodys Powder Analgesics - 50 Count
Loading..
Active Ingredients: In Each Powder: Acetaminophen (260 mg), Aspirin (NSAID) (520 mg), Caffeine (32.5 mg). Purposes: Pain Reliever; Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Lactose Monohydrate, Potassium Chloride.
Headache Powders, Extra Strength

Other Information: Each powder contains: potassium 60 mg. Store below 77 degrees F (25 degrees C). Misc: Fast pain relief. Acetaminophen aspirin (NSAID)/caffeine. Pain reliever/pain reliever aid. Questions? 1-866-255-5197 weekdays.

More

Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: This product contains acetaminophen. Severe liver damage may occur if you take more than 4 powders in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or non-
Directions Directions: Do not take more than directed (see overdose warning). Adults and Children 12 Years of Age and Over: Place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children Under 12 Years of Age: Ask a doctor.
About the Producer Medtech Products
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.